LI Wan-tong. Permanence and Asymptotic Properties of Nonlinear Delay Difference Equations[J]. Applied Mathematics and Mechanics, 2003, 24(11): 1126-1132.
Citation: LI Wan-tong. Permanence and Asymptotic Properties of Nonlinear Delay Difference Equations[J]. Applied Mathematics and Mechanics, 2003, 24(11): 1126-1132.

Permanence and Asymptotic Properties of Nonlinear Delay Difference Equations

  • Received Date: 2002-03-25
  • Rev Recd Date: 2003-06-08
  • Publish Date: 2003-11-15
  • The asymptotic behavior of a class of nonlinear delay difference equation was studied. Some sufficient conditions are obtained for permanence and global attractivity. The results can be applied to a class of nonlinear delay difference equations and to the delay discrete Logistic model and some known results are included.
  • loading
  • [1]
    Agarwal R P. Difference Equa tions and Inequalities [ M].New York:Dekker,1992.
    [2]
    Kocic V L, Ladas G.Global Behavior of Nonlinear Difference Equations of Higher Order With Applications[M].Boston: Kluwer Academic Publishers,1993.
    [3]
    Camouzis E,Ladas G,Rodrigues I W.On the rational recursive xn+1=Bxn2/(1+xxn-12 ) [ J].Computers Math Appl,1994,28(1):37)43.
    [4]
    ZHANG De_cun,SHI Bao,GAI Ming_jiu.On the rational recursive sequence xn+1=bxn2/ (1+xxn-12)[J].Indian J Pure Appl Math,2001,32(5):657 )663.
    [5]
    Kocic V L, Ladas G.Global attractivity in nonlinear delay difference equations [J].Proc Amer Math Soc,1992,115(4):1083)1088.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2154) PDF downloads(679) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return